Geometric P.D.E.'s with isolated singularities.
Journal für die reine und angewandte Mathematik, Tome 440 (1993), pp. 1-42
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1993__440_153531,
author = {Nathan Smale},
title = {Geometric {P.D.E.'s} with isolated singularities.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--42},
year = {1993},
volume = {440},
zbl = {0776.58038},
url = {http://geodesic.mathdoc.fr/item/JRAM_1993__440_153531/}
}
Nathan Smale. Geometric P.D.E.'s with isolated singularities.. Journal für die reine und angewandte Mathematik, Tome 440 (1993), pp. 1-42. http://geodesic.mathdoc.fr/item/JRAM_1993__440_153531/